MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, ORANGE POLYETHYLENE LINED LIGHT RESISTANT TUBING, CLAVE Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, ORANGE POLYETHYLENE LINED LIGHT RESISTANT TUBING, CLAVE Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 123390488
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
An event involving a primary plum set, orange polyethylene lined light resistant tubing, clave y-site, secure lock, 103 inch.It was reported that on the second day of use, the chemo drug leaked due to the luer was broken during infusion.Toxol and cisplatin was involved in the event.There was patient involvement and no harm/adverse event reported.
 
Additional Manufacturer Narrative
The device has been requested for evaluation, however, it has not yet been received.Ever medical co., ltd.(b)(6).
 
Additional Manufacturer Narrative
Received one used primary plum set, bag spike adaptor and one (1) photo of the cracked male luer lock for inspection, as received, the distal male luer lock was cracked.The crack was all around the lock and was rigid and uneven.The set was leak tested per specifications and no leakage was observed.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.The complaint of leakage cannot be replicated but can be confirmed due to the cracked male luer lock that could cause a poor connection.The probable cause of the cracked male luer lock is due to external forces.D9 - date returned to mfg.:1/29/2026.

Brand Name
PRIMARY PLUM SET, ORANGE POLYETHYLENE LINED LIGHT RESISTANT TUBING, CLAVE Y-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23861490
Report Number9615050-2025-00630
Device Sequence Number15774427
Product Code FPA
UDI-Device Identifier10887787005315
UDI-Public(01)10887787005315(17)280301(10)14301100
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number123390488
Device Lot Number14301100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer02/17/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CISPLATIN, UNK MFR; TOXOL, UNK MFR
Patient SexUnknown